# SDR UALA2011092905287

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 53,965 hours, 20,118 cycles
- Engine: Iae V2527A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Faulty
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RUDDER PEDAL ADJUST INOPERATIVE.  REPLACED F/O PEDAL ADJUSTMENT ACTUATOR PER MM.  OPS CHECKED NORMAL.
